# SDR CA091123001

- Difficulty date: November 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Lear 36A
- Aircraft time: 18,276 hours
- Engine: Garrtt TFE73121C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 2307006101
- Condition: Leaking
- Location: Hyd System
- Part time: 1,366 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON DESCENT, PILOTS NOTICED THE HYD PRESSURE WAS AT 0. THEY DECLARED AN EMERGENCY, EXTENDED GEAR USING EMERGENCY AIR BOTTLE AND MADE A SUCCESSFUL LANDING. THERE WAS ENOUGH BRAKING PRESSURE USING  STANDBY HYD PUMP, EMERGENCY BRAKES WERE NOT USED. DURING INSP, IT WAS FOUND THAT AIRFRAME SIDE OF NOSE GEAR RETRACT HOSE, PN 2307006-101, WAS LOOSE, CAUSING THE LOSS OF HYD FLUID. HOSE WAS REMOVED AND INSPECTED, NO DEFECT WAS FOUND. HOSE WAS RE-INSTALLED AND TIGHTENED, LANDING GEAR SYSTEM BLED OF ALL AIR AND OPS CHECKS CARRIED OUT. THE GEAR WAS CYCLED MULTIPLE TIMES, GEAR POSITIONED IN THE UP AND DOWN POSITIONS FOR 2 HOURS EACH AT FULL HYD PRESSURE WITH NO INDICATION OF LEAKS. HYD SYS SERVICED, EMERGENCY AIR SERVICED AND ENG DRIVEN HYD PUMPS BLED AND OPS CHECKS CARRIED OUT SERVICEABLE. ACFT RETURNED TO SERVICE.
